Volume 146

Generic hyperbolicity in the logistic family

Pages 1-52 by Jacek Graczyk, Grzegorz Światek | From volume 146-1

Cyclic splittings of finitely presented groups and the canonical JSJ decomposition

Pages 53-109 by Eliyahu Rips, Zlil Sela | From volume 146-1

A rigid analytic Gross-Zagier formula and arithmetic applications (with an Appendix by Bas Edixhoven)

Pages 111-147 by Massimo Bertolini, Henri Darmon | From volume 146-1

A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics

Pages 149-235 by Percy A. Deift, Alexander R. Its, Xin Zhou | From volume 146-1

Erratum: The Ehrhart polynomial of a lattice polytope

Pages 237-237 by Ricardo Diaz, Sinai Robins | From volume 146-1

Erratum: Pointwise convergence of Fourier series

Pages 239-239 by Charles L. Fefferman | From volume 146-1

Un Théorème d’indice pour les homéomorphismes du plan au voisinage d’un point fixe

Pages 241-293 by Patrice Le Calvez, Jean-Christophe Yoccoz | From volume 146-2

Solutions of the cohomological equation for area-preserving flows on compact surfaces of higher genus

Pages 241-293 by Giovanni Forni | From volume 146-2

Sur le théorème de l’indice des équations différentielles $p$-adiques II

Pages 345-410 by Gilles Christol, Zoghman Mebkhout | From volume 146-2

$\varepsilon$-constants and the Galois structure of de Rham cohomology

Pages 411-473 by Ted Chinburg, Boas Erez, Georgios Pappas, Martin J. Taylor | From volume 146-2

Ergodic theory on moduli spaces

Pages 475-507 by William M. Goldman | From volume 146-3

Localization and completion theorems for $MU$-module spectra

Pages 509-544 by John P. C. Greenlees, J. Peter May | From volume 146-3

Central derivatives of Eisenstein series and height pairings

Pages 545-646 by Stephen S. Kudla | From volume 146-3

Ehresmann fibrations and Palais-Smale conditions for morphisms of Finsler manifolds

Pages 647-691 by Patrick J. Rabier | From volume 146-3

$L^p$ estimates on the bilinear Hilbert transform for $2 < p < \infty$

Pages 693-724 by Michael Lacey, Christoph Thiele | From volume 146-3

Harmonic functions on manifolds

Pages 725-747 by Tobias H. Colding | From volume 146-3

Erratum: Yang’s system of particles and Hecke algebras

Pages 749-750 by Gerrit J. Heckman, Eric M. Opdam | From volume 146-3